# SDR DXTA2025050803402

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0335
- Aircraft time: 2,398 hours, 1,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: AFTER TWO 30 MINUTE RECHARGE ATTEMPTS, EMER LIGHTS WILL NOT COME ON IN THE ARM POSITION. CORRECTIVE ACTION: REMOVED AND REPLACED ALL 4 EMERGENCY LIGHT POWER SUPPLYS. PERFORMED PROCEDURE FOR CHARGING POWER SUPPLYS. ALSO PERFORMED EMERGENCY LIGHT OPERATIONAL CHECK. NO DEFECTS NOTED. AIRCRAFT RETURNED TO ORIGINAL CONFIGURATION. WORK PERFORMED IAW CE-680A AMM 33-50-06.
